# SDR DALA2016040602663

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,865 hours, 48,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP HINGE INBD HOLE. CIRCUMVENTIAL SEMI-CIRCLE WORN, GOUGE ON WING SPAR FLANGE.  R & R FLAP HINGE FITTING IAW AMM 57-40-01.
